zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Robust exponential stability of Markovian jumping neural networks with mode-dependent delay. (English) Zbl 1222.93231
Summary: This paper deals with the robust exponential stability problem for a class of Markovian jumping neural networks with time delay. The delay considered varies randomly, depending on the mode of the networks. By using a new Lyapunov--Krasovskii functional, a delay-dependent stability criterion is presented, which can be expressed in terms of linear matrix inequalities (LMIs). A numerical example is given to show the effectiveness of the results.

93E15Stochastic stability
34F05ODE with randomness
34K20Stability theory of functional-differential equations
92B20General theory of neural networks (mathematical biology)
Full Text: DOI
[1] Cao, J. D.; Yuan, K.; Li, H. X.: Global asymptotical stability of recurrent neural networks with multiple discrete delays and distributed delays, IEEE trans neural networks 17, 1646-1651 (2006)
[2] He, Y.; Wu, M.; She, J. H.: An improved global asymptotic stability criterion for delayed cellular neural networks, IEEE trans neural networks 17, 250-252 (2006)
[3] Xu, S. Y.; Lam, J.; Daniel, W. C.; Zou, Y.: Delay-dependent exponential stability for a class of neural networks with time delays, J comput appl math 183, 16-28 (2005) · Zbl 1097.34057 · doi:10.1016/j.cam.2004.12.025
[4] He, Y.; Liu, G. P.; Rees, D.: New delay-dependent stability criteria for neural networks with time-varying delay, IEEE trans neural networks 18, 310-314 (2007)
[5] Park, J. H.; Park, C. H.; Kwon, O. M.; Lee, S. M.: A new stability criterion for bidirectional associative memory neural networks of neutral-type, Appl math comput 199, 716-722 (2008) · Zbl 1149.34345 · doi:10.1016/j.amc.2007.10.032
[6] Park, J. H.; Kwon, O. M.: On improved delay-dependent criterion for global stability of bidirectional associative memory neural networks with time-varying delays, Appl math comput 199, 435-436 (2008) · Zbl 1149.34049 · doi:10.1016/j.amc.2007.10.001
[7] Liang, J. L.; Cao, J. D.: A based-on LMI stability criterion for delayed recurrent neural networks, Chaos solitons fract 28, 154-160 (2006) · Zbl 1085.68129 · doi:10.1016/j.chaos.2005.04.120
[8] Lou, X. Y.; Cui, B. T.: New LMI conditions for delay-dependent asymptotic stability of delayed Hopfield neural networks, Neurocomputing 69, 2374-2378 (2006)
[9] Nilsson, J.; Bernhardsson, B.; Wittenmark, B.: Stochastic analysis and control of real-time systems with random time delays, Automatica 34, 57-64 (1998) · Zbl 0908.93073 · doi:10.1016/S0005-1098(97)00170-2
[10] J. Nilsson, Real time control systems with delays, Department of Automatic Control, Lund Institute of Technology, Lund, Sweden; 1998.
[11] Rakkiyappan, R.; Balasubramaniam, P.: Delay-dependent asymptotic stability for stochastic delayed recurrent neural networks with time varying delays, Appl math comput 198, 526-533 (2008) · Zbl 1144.34375 · doi:10.1016/j.amc.2007.08.053
[12] Zhao, H. Y.; Ding, N.: Dynamic analysis of stochastic bidirectional associative memory neural networks with delays, Chaos solitons fract 32, 1692-1702 (2007) · Zbl 1149.34054 · doi:10.1016/j.chaos.2005.12.010
[13] Wang, Z. D.; Liu, Y. R.; Yu, L.; Liu, Xiaohui: Exponential stability of delayed recurrent neural networks with Markovian jumping parameters, Phys lett A 356, 346-352 (2006) · Zbl 1160.37439 · doi:10.1016/j.physleta.2006.03.078
[14] Lou, X. Y.; Cui, B. T.: Delay-dependent stochastic stability of delayed Hopfield neural networks with Markovian jump parameters, J math anal appl 328, 316-326 (2007) · Zbl 1132.34061 · doi:10.1016/j.jmaa.2006.05.041
[15] Blythe, S.; Mao, X.; Liao, X.: Stability of stochastic delay neural networks, J franklin inst 338, 481-495 (2001) · Zbl 0991.93120 · doi:10.1016/S0016-0032(01)00016-3
[16] Wang, L. S.; Zhang, Z.; Wang, Y. F.: Stochastic exponential stability of the delayed reaction-diffusion recurrent neural networks with Markovian jumping parameters, Phys lett A 372, 3201-3209 (2008) · Zbl 1220.35090 · doi:10.1016/j.physleta.2007.07.090
[17] Wang, L. S.; Gao, Y. Y.: Global exponential robust stability of reaction-diffusion interval neural networks with time-varying delays, Phys lett A 350, 342-348 (2006) · Zbl 1195.35179 · doi:10.1016/j.physleta.2005.10.031
[18] Wang, Z. D.; Shu, H. S.; Fang, J. A.; Liu, X. H.: Robust stability for stochastic Hopfield neural networks with time delays, Nonlinear anal: real world appl 7, 1119-1128 (2006) · Zbl 1122.34065 · doi:10.1016/j.nonrwa.2005.10.004
[19] Wang, Z. D.; Fang, J. A.; Liu, X. H.: Global stability of stochastic high-order neural networks with discrete and distributed delays, Chaos solitons fract 36, 388-396 (2008) · Zbl 1141.93416 · doi:10.1016/j.chaos.2006.06.063
[20] Arik, S.: Global robust stability analysis of neural networks with discrete time delays, Chaos solitons fract 26, 1407-1414 (2005) · Zbl 1122.93397 · doi:10.1016/j.chaos.2005.03.025
[21] Singh, V.: Novel LMI condition for global robust stability of delayed neural networks, Chaos solitons fract 34, 503-508 (2007) · Zbl 1134.93393 · doi:10.1016/j.chaos.2006.03.034
[22] Boyd, S.; Ghaoui, L. E. I.; Feron, E.; Balakrishnan, V.: Linear matrix inequalities in system and control theory, (1994) · Zbl 0816.93004
[23] Den Driessche, P. Van; Zou, X.: Global attractivity in delayed Hopfield neural network models, SIAM J appl math 58, 1878-1890 (1998) · Zbl 0917.34036 · doi:10.1137/S0036139997321219
[24] Sanchez, E. N.; Perez, J. P.: Input-to-state stability (ISS) analysis for dynamic NN, IEEE trans, circ syst I 46, 1395-1398 (1999) · Zbl 0956.68133 · doi:10.1109/81.802844